Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I used to be on orthotricyclen birth contol (while on Benzaclin), then I wanted to go on the seasonale birth control, and switched prescription brands becuase ofthe bleachin effect (first diferin, now retin-A & nicomide), its been months, but I did notice that once I stopped the orthotricyclen and got on seasonale, my acne did worsen.

Anyone else have this problem while on seasonale (or a generic form such as nordette or levlen0?

Share this post


Link to post
Share on other sites

Hi,

I can't remember which member wrote it, but they switched to Seasonale and had the same thing. They broke out pretty bad. What's the reason you are switching pills? Is it just to get fewer periods a year?

I'm actually going to start Yasmin soon. I have an appointment this week. Maybe you should switch to Yasmin..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×